BibTeX record journals/cacm/HicksW59

download as .bib file

@article{DBLP:journals/cacm/HicksW59,
  author    = {J. S. Hicks and
               R. F. Wheeling},
  title     = {An Efficient Method for Generating Uniformly Distributed Points on
               the Surface of an n-Dimensional Sphere},
  journal   = {Commun. {ACM}},
  volume    = {2},
  number    = {4},
  pages     = {17--19},
  year      = {1959},
  url       = {http://doi.acm.org/10.1145/377939.377945},
  doi       = {10.1145/377939.377945},
  timestamp = {Wed, 28 Nov 2012 21:46:58 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/HicksW59},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}